# SDR DALA2020022761462

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 10,698 hours, 4,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3872 PLEASE CHECK OPERATION OF L2 DOOR AND RIG AS NEEDED. CORRECTIVE ACTION: REMOVED ESCAPE SLIDE PER B737 AMM 25-66. REMOVED AND INSTALLED DOOR LINING PER B737 AMM 52-13. REMOVED CAM PLATE COVER, HINGE TORQUE TUBE COVER, HINGE ARM COVER AND OUTER SKIN PLATE. REPL'D SNUBBER, DOOR CKS GOOD. REF AMM 52-13. (1503756).
